# SDR DHL9780440C

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Quanity Ind
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 MAIN FUEL QUANTITY INDICATOR WILL NOT ADJUST.  REMOVED AND REPLACED  INDICATOR.
